Regula falsi method for solving fuzzy nonlinear equation

Mustafa, Mamat and Fadhilah, Ahmad and Mohammed Ibrahim, Sulaiman (2016) Regula falsi method for solving fuzzy nonlinear equation. Far East Journal of Mathematical Sciences, 100 (6). pp. 873-884. ISSN 09720871

[img] Image
Restricted to Registered users only

Download (144kB)


In this paper, we introduce numerical method for solving algebraic fuzzy equation of degree n with fuzzy coefficients and crisp variable. The fuzzy quantities are presented in parametric form. Some numerical examples are provided to illustrate the efficiency of the method.

Item Type: Article
Uncontrolled Keywords: Regula Falsi method, fuzzy nonlinear equation, triangular fuzzy numbers
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Informatics & Computing
Depositing User: Syahmi Manaf
Date Deposited: 13 Sep 2022 05:29
Last Modified: 13 Sep 2022 05:29

Actions (login required)

View Item View Item